PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Chen primes in arithmetic progressions

Volume 182 / 2018

Paweł Lewulis Acta Arithmetica 182 (2018), 301-310 MSC: 11N05, 11N35, 11N36. DOI: 10.4064/aa8417-1-2017 Published online: 22 January 2018


We find a lower bound for the number of Chen primes in the arithmetic progression $a \bmod q$, where $(a,q)=(a+2,q)=1$. Our estimate is uniform for $q \leq \log^M x$, where $M \gt 0$ is fixed.


  • Paweł LewulisInstitute of Mathematics
    Polish Academy of Sciences
    00-656 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image